Kansas, 2005Hail and Lightning Strike in Kansas, September 14, 2005
September 14, 2005 · NWS ICT · 2 events in 2 counties and zones
1 lightning, 1 hail, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before the first event at Sep 13, 10:35 PM CST, 1 hour 41 minutes earlier.
Area forecast discussion, Sep 13, 10:35 PM CST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1135 PM CDT TUE SEP 13 2005
.UPDATE...
ONLY CONCERNS FOR TONIGHT WILL BE SOME LINGERING ELEVATED CONVECTION
ACROSS SOUTHEAST KANSAS.
LATEST PROFILERS SHOWING DEEP NORTHERLY FLOW TAKING PLACE ACROSS
MOST OF THE FORECAST AREA. THIS IS IN RESPONSE TO THE GOOD PUSH FROM
THE SURFACE HIGH ACROSS WESTERN NEBRASKA AND THE MESOHIGHS MOVING
THROUGH SOUTH CENTRAL AND SOUTHEAST KS. THIS IS FILTERING MUCH DRIER
AIR INTO THE REGION MUCH QUICKER THAN WHAT THE MODELS ARE CURRENTLY
PROJECTING. AS A RESULT, THIS WILL SHOVE MOST OF THE SHOWERS AND
THUNDERSTORMS INTO OKLAHOMA OVERNIGHT. WE COULD SEE A FEW SPOTTY
SHOWERS OR STORMS ACROSS SOUTHEAST KANSAS DUE TO SOME ISENTROPIC
LIFT MAINLY ABOVE 310K. HOWEVER, CAPES ABOVE 800MB ARE GENERALLY
BELOW 1000J/KG. THEREFORE, WE HAVE REALLY CUT BACK POPS TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 333 PM CDT TUE SEP 13 2005/
DISCUSSION...
MAIN FORECAST CONCERN IS POTENTIAL FOR SEVERE WEATHER THIS EVENING.
TONIGHT:
19Z SURFACE ANALYSIS DEPICTED A COMPLEX PATTERN WITH WEAK MESOLOW
OVER MCPHERSON COUNTY WITH A TRAILING WEAK SURFACE TROF AXIS
SOUTHWARD THROUGH EAST WICHITA TO NEAR PONCA CITY. AN OUTFLOW
BOUNDARY WAS DRAPED ACROSS SOUTHEAST KS AND THE FLINT HILLS. THE
COLD FRONT EXTENDS FROM THE SURFACE LOW THROUGH HUTCHINSON INTO FAR
NORTHWEST OKLAHOMA. SOUTHEAST OF THE COLD FRONT AND SURFACE TROF,
CAPE VALUES ON THE ORDER OF 3,000 TO 4,000 J/KG - SO EXTREMELY
UNSTABLE. DEEP LAYER SHEAR, MOSTLY RESULTING FROM SPEED SHEAR, IS ON
THE ORDER OF 35-45 KTS INTO THIS EVENING. LIMITING FACTOR FOR SEVERE
CONVECTIVE DEVELOPMENT THUS FAR HAS BEEN WEAK CONVERGENCE. HOWEVER,
A 105 KT UPPER SPEED MAX IS NOSING OUT OF THE SOUTHERN ROCKIES INTO
SOUTHERN KS WITH A STRONGLY DIFFLUENT PATTERN OVER EASTERN KS INTO
THIS EVENING. THIS WILL LIKELY PROVIDE LARGE SCALE ASCENT, IN
CONJUNCTION WITH THE SURFACE BOUNDARIES TO PROMOTE SCATTERED
STRONG-SEVERE THUNDERSTORMS INTO THIS EVENING. MAIN THREATS EXPECTED
ARE LARGE HAIL AND DAMAGING WINDS, ALTHOUGH AN ISOLATED TORNADO CANNOT
BE RULED OUT FOR ANY STORM TRAVELING ALONG AN OUTFLOW BOUNDARY. BY
12Z WEDNESDAY, COLD FRONT SHOULD EXTEND FROM EXTREME NORTHERN
OKLAHOMA ACROSS EXTREME SOUTHEAST KS. THE GFS AND ESPECIALLY NAM,
SHOW ISENTROPIC LIFT DEVELOPING OVER WESTERN AND CENTRAL KS LATE
TONIGHT, SO ALSO CARRYING LOW POPS WELL NORTH OF FRONT IN CENTRAL KS.
WEDNESDAY-THURSDAY:
850 FRONT WILL REMAIN STALLED NEAR THE KS/OK BORDER. CHANCES OF
SHOWERS/T-STORMS WILL CONTINUE OVER SOUTHERN KS WEDNESDAY. CLOUDS,
PRECIPITATION, AND EASTERLY WINDS WILL KEEP HIGHS DOWN IN LOWER 70S,
SO IT SHOULD FEEL MUCH COOLER. NEXT SOUTHERN STREAM SHORTWAVE WILL
LIFT OUT ACROSS KS/OK WEDNESDAY NIGHT INTO THURSDAY. NAM AND GFS
SHOW COUPLED UPPER JET STRUCTURE ACROSS NORTHERN OKLAHOMA INTO
SOUTHERN MISSOURI AND NORTHWEST ARKANSAS. SO WOULD EXPECT HEAVY
RAINFALL POTENTIAL JUST SOUTHEAST OF SOUTHEAST KS. THIS COULD CHANGE
WITH LATER MODEL RUNS, SO WILL CONTINUE TO WATCH. NEVETHELESS, HIGH
CHANCE POPS FOR SOUTHEAST KS LOOK WARRANTED.
THURSDAY NIGHT-FRIDAY NIGHT:
WARM AIR ADVECTION/ISENTROPIC LIFT PATTERN WILL DEVELOP ACROSS THE
KANSAS REGION AHEAD OF AN UPPER TROF DIGGING INTO THE GREAT BASIN.
STRONGEST MOISTURE TRANSPORT/ISENTROPIC LIFT SIGNAL IS FOR FRIDAY
NIGHT PER 12Z GFS. THEREFORE CURRENT SLIGHT CHANCE POPS LOOK GOOD
FOR FRIDAY NIGHT WITH ELEVATED CONVECTION POSSIBLE.
SATURDAY-TUESDAY:
UPPER TROF OVER THE SOUTHWEST WILL LIFT OUT ACROSS THE NORTHERN AND
CENTRAL PLAINS LATE SATURDAY THROUGH SUNDAY EVENING. THE 12Z GFS AND
00Z ECMWF HAVE THE ASSOCIATED COLD FRONT PUSHING SOUTHWARD AND
STALLING IN CENTRAL/SOUTH CENTRAL KS SUNDAY NIGHT INTO MONDAY. THIS
LOOKS TO BE THE NEXT CHANCE OF THUNDERSTORMS IN OUR AREA. THESE
MODELS THEN SHOW ANOTHER UPPER TROF DIGGING INTO THE NORTHERN
ROCKIES FROM SOUTHWEST CANADA BY 00Z TUESDAY. THIS MAY ALLOW THE
FRONT TO TEMPORARILY LIFT NORTHWARD ON TUESDAY, BEFORE THE FRONT
COMES BACK DOWN INTO OUR AREA PERHAPS TUESDAY NIGHT. THAT WILL BE
SOMETHING TO WATCH FOR IN LATER MODEL RUNS. THERMAL PATTERN AND
SOUTHERLY FLOW FAVORS ABOVE NORMAL TEMPERATURES OVER THE WEEKEND
AHEAD OF THE STALLING COLD FRONT, AND WILL THEN MAINTAIN NEAR NORMAL
TEMPERATURES MONDAY-TUESDAY.
CARUSO
&&
PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT 62 73 60 81 / 40 60 40 20
HUTCHINSON 59 72 59 81 / 30 40 30 10
NEWTON 62 72 59 81 / 40 40 30 20
ELDORADO 62 72 60 81 / 40 50 40 20
WINFIELD-KWLD 63 73 61 81 / 70 60 50 30
RUSSELL 54 73 55 81 / 20 20 20 10
GREAT BEND 55 72 57 81 / 30 30 20 10
SALINA 58 73 57 81 / 20 30 20 10
MCPHERSON 58 73 58 81 / 30 30 30 10
COFFEYVILLE 64 76 62 81 / 80 60 70 50
CHANUTE 63 76 60 80 / 70 60 60 30
IOLA 63 75 59 80 / 60 50 50 20
&&
.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 13, 10:45 PM CST, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
1145 PM CDT TUE SEP 13 2005
KSZ032-033-047>053-067>072-082-083-091>096-098>100-141200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1145 PM CDT TUE SEP 13 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.
.DAY ONE...OVERNIGHT
A FEW SPOTTY THUNDERSTORMS MAY DEVELOP OVER PORTIONS OF SOUTH
CENTRAL AND SOUTHEAST KANSAS OVERNIGHT. AN ISOLATED STORM OR TWO MAY
BECOME SEVERE WITH DAMAGING WINDS BEING THE MAIN THREAT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THUNDERSTORMS WILL AGAIN BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT
OVER MUCH OF THE AREA WITH THE THREAT SHIFTING TO SOUTH CENTRAL AND
SOUTHEAST KANSAS FOR THURSDAY AND THURSDAY NIGHT. THESE STORMS ARE
NOT EXPECTED TO BE SEVERE BUT MAY BRING SOME LOCALIZED FLOODING,
ESPECIALLY FOR THOSE COUNTIES NEAR THE OKLAHOMA BORDER.
THUNDERSTORMS WILL ALSO BE POSSIBLE FRIDAY NIGHT, SUNDAY NIGHT AND
MONDAY. AT THIS TIME IT IS TOO EARLY OUT TO SPECULATE ON THE
SEVERITY OF THESE STORMS.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.
&&
FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM
LAWSON/JMC/COX
In the hours before
Local storm report, Sep 13, 9:02 PM CST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1002 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM TSTM WND GST CHETOPA 37.04N 95.09W
09/13/2005 68 MPH LABETTE KS TRAINED SPOTTER
&&
RECLocal storm report, Sep 13, 9:19 PM CST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1019 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND DMG HAVANA 37.09N 95.94W
09/13/2005 MONTGOMERY KS TRAINED SPOTTER
TREE DOWN IN HAVANA
&&
RECLocal storm report, Sep 13, 9:45 PM CST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1045 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL ERIE 37.57N 95.24W
09/13/2005 1.75 INCH NEOSHO KS EMERGENCY MNGR
0401 PM HAIL ERIE 37.57N 95.24W
09/13/2005 1.00 INCH NEOSHO KS TRAINED SPOTTER
0401 PM HAIL ERIE 37.57N 95.24W
09/13/2005 1.00 INCH NEOSHO KS TRAINED SPOTTER
0403 PM HAIL ERIE 37.57N 95.24W
09/13/2005 2.75 INCH NEOSHO KS TRAINED SPOTTER
0403 PM HAIL ERIE 37.57N 95.24W
09/13/2005 2.75 INCH NEOSHO KS TRAINED SPOTTER
0407 PM HAIL STARK 37.69N 95.14W
09/13/2005 0.75 INCH NEOSHO KS TRAINED SPOTTER
0525 PM HAIL LATHAM 37.54N 96.64W
09/13/2005 0.75 INCH BUTLER KS AMATEUR RADIO
0544 PM HAIL HUMBOLDT 37.81N 95.44W
09/13/2005 1.75 INCH ALLEN KS TRAINED SPOTTER
0546 PM HAIL HUMBOLDT 37.81N 95.44W
09/13/2005 4.25 INCH ALLEN KS LAW ENFORCEMENT
SOFTBALL SIZE HAIL ON THE GROUND
0622 PM TORNADO THAYER 37.49N 95.47W
09/13/2005 NEOSHO KS STORM CHASER
POSSIBLE BRIEF TOUCHDOWN
0622 PM HAIL THAYER 37.49N 95.47W
09/13/2005 2.75 INCH NEOSHO KS STORM CHASER
0624 PM HAIL GALESBURG 37.47N 95.36W
09/13/2005 1.75 INCH NEOSHO KS LAW ENFORCEMENT
0638 PM TORNADO 2 N LONGTON 37.41N 96.08W
09/13/2005 ELK KS STORM CHASER
BRIEF TOUCHDOWN
0656 PM HAIL 1 S GRENOLA 37.34N 96.45W
09/13/2005 0.75 INCH ELK KS TRAINED SPOTTER
0713 PM TSTM WND GST 3 NNE ELK CITY 37.33N 95.89W
09/13/2005 60 MPH MONTGOMERY KS TRAINED SPOTTER
0730 PM TSTM WND GST 10 ENE CEDAR VALE 37.16N 96.33W
09/13/2005 60 MPH CHAUTAUQUA KS EMERGENCY MNGR
0735 PM HAIL NEODESHA 37.42N 95.68W
09/13/2005 0.75 INCH WILSON KS LAW ENFORCEMENT
0735 PM TSTM WND GST NEODESHA 37.42N 95.68W
09/13/2005 60 MPH WILSON KS LAW ENFORCEMENT
0740 PM TSTM WND GST 9 NW SEDAN 37.22N 96.30W
09/13/2005 60 MPH CHAUTAUQUA KS TRAINED SPOTTER
0745 PM TSTM WND GST INDEPENDENCE 37.23N 95.71W
09/13/2005 60 MPH MONTGOMERY KS PUBLIC
0747 PM TSTM WND DMG SEDAN 37.13N 96.18W
09/13/2005 CHAUTAUQUA KS LAW ENFORCEMENT
ROOF RIPPED OFF HOME
0750 PM TSTM WND GST 7 E CEDAR VALE 37.11N 96.37W
09/13/2005 65 MPH CHAUTAUQUA KS EMERGENCY MNGR
OCCURRED IN WAUNETA.
0752 PM TSTM WND GST 10 W PARSONS 37.34N 95.45W
09/13/2005 73 MPH LABETTE KS ASOS
0752 PM TSTM WND GST ELK FALLS 37.37N 96.19W
09/13/2005 60 MPH ELK KS TRAINED SPOTTER
0755 PM TSTM WND GST 3 S THAYER 37.44N 95.47W
09/13/2005 60 MPH NEOSHO KS TRAINED SPOTTER
0755 PM TSTM WND GST 1 S CEDAR VALE 37.09N 96.50W
09/13/2005 60 MPH CHAUTAUQUA KS TRAINED SPOTTER
0820 PM TSTM WND GST MOUND VALLEY 37.21N 95.40W
09/13/2005 70 MPH LABETTE KS EMERGENCY MNGR
GUSTS RANGED FROM 60-70 MPH.
0825 PM HAIL 7 E CEDAR VALE 37.11N 96.37W
09/13/2005 1.00 INCH CHAUTAUQUA KS TRAINED SPOTTER
0825 PM TSTM WND GST 7 E CEDAR VALE 37.11N 96.37W
09/13/2005 60 MPH CHAUTAUQUA KS TRAINED SPOTTER
0830 PM HAIL 7 E CEDAR VALE 37.11N 96.37W
09/13/2005 1.00 INCH CHAUTAUQUA KS TRAINED SPOTTER
0830 PM TSTM WND DMG 5 S MOLINE 37.29N 96.30W
09/13/2005 CHAUTAUQUA KS LAW ENFORCEMENT
FIRE DEPARTMENT BARN BLOWN APART. STREET FLOODING WAS
ALSO REPORTED.
0835 PM TSTM WND DMG MOUND VALLEY 37.21N 95.40W
09/13/2005 LABETTE KS LAW ENFORCEMENT
LARGE TREE BRANCHES DOWN
0844 PM HAIL SEDAN 37.13N 96.18W
09/13/2005 1.00 INCH CHAUTAUQUA KS LAW ENFORCEMENT
0845 PM TSTM WND GST OSWEGO 37.17N 95.11W
09/13/2005 70 MPH LABETTE KS EMERGENCY MNGR
0847 PM TSTM WND DMG 2 SE CEDAR VALE 37.09N 96.47W
09/13/2005 CHAUTAUQUA KS LAW ENFORCEMENT
ROOF BLOWN OFF SHERIFFS RESIDENCE IN HEWINS.
0853 PM TSTM WND GST 6 W CEDAR VALE 37.11N 96.61W
09/13/2005 60 MPH COWLEY KS AMATEUR RADIO
0903 PM FLASH FLOOD 1 W SEDAN 37.13N 96.20W
09/13/2005 CHAUTAUQUA KS LAW ENFORCEMENT
HIGHWAY 99W AND BUSINESS 166 HAVE WATER OVER THE ROADWAY.
0923 PM TSTM WND GST N CHAUTAUQUA 37.02N 96.18W
09/13/2005 75 MPH CHAUTAUQUA KS TRAINED SPOTTER
0942 PM TSTM WND GST 6 S SEDAN 37.04N 96.18W
09/13/2005 60 MPH CHAUTAUQUA KS TRAINED SPOTTER
0945 PM TSTM WND DMG 8 W SEDAN 37.13N 96.33W
09/13/2005 CHAUTAUQUA KS AMATEUR RADIO
6-8 INCH DIAMETER TREE LIMBS DOWN
0956 PM TSTM WND DMG HAVANA 37.09N 95.94W
09/13/2005 MONTGOMERY KS TRAINED SPOTTER
TREE DOWN IN HAVANA
1002 PM TSTM WND GST CHETOPA 37.04N 95.09W
09/13/2005 68 MPH LABETTE KS TRAINED SPOTTER
&&
CDBSpecial weather statement, Sep 13, 9:53 PM CST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1053 PM CDT TUE SEP 13 2005
KSZ098>100-140500-
CHAUTAUQUA KS-LABETTE KS-MONTGOMERY KS-
THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 788 FOR THE FOLLOWING AREAS
IN KANSAS THIS CANCELS 3 COUNTIES
IN SOUTHEAST KANSAS
CHAUTAUQUA LABETTE MONTGOMERY
THIS INCLUDES THE CITIES OF...COFFEYVILLE...INDEPENDENCE...
PARSONS AND SEDAN.
COX
Local storm report, Sep 13, 11:32 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1232 AM CDT WED SEP 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD PERU 37.08N 96.10W
09/13/2005 CHAUTAUQUA KS LAW ENFORCEMENT
PERU HAD A BRIDGE THAT WAS IMPASSABLE. SEVERAL REPORTS OF
STREET FLOODING ACROSS THE COUNTY.
&&
RECSpecial weather statement, Sep 13, 11:40 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1240 AM CDT WED SEP 14 2005
KSZ095-096-099-100-140615-
LABETTE-MONTGOMERY-NEOSHO-WILSON-
1240 AM CDT WED SEP 14 2005
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LABETTE...MONTGOMERY...NEOSHO AND WILSON
COUNTIES...
AT 1238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS SCATTERED ALONG A LINE EXTENDING FROM FREDONIA
TO 5 MILES SOUTH OF THAYER TO MOUND VALLEY...AND MOVING NORTHEAST AT
40 MPH.
MARBLE TO DIME SIZE HAIL...AND WINDS OF 40 TO 50 MPH ARE EXPECTED
WITH THESE STORMS. LOCALLY HEAVY DOWNPOURS MAY ALSO RESULT IN
PONDING OF WATER ON ROADWAYS, AND MINOR LOW-LAND FLOODING.
DARMOFAL
Lightning, Labette
- When
- September 14, 12:16 AM CST
- Where
- Labette County, Parsons
- Property damage
- $1,000
- Reported by
- NEWSPAPER
- Coordinates
- 37.191, -95.298 (the zone’s center; the record gives no point)
Breaker at sub-station struck in Southwest Parsons, severing power to ~1,400 people. Power restored at 0407 CST. (Narrative courtesy Parsons Sun.)
Hail, Harper
- When
- September 14, 6:27 AM CST
- Where
- Harper County, Attica
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 37.233, -98.233
- Lightning
- A lightning strike that killed, injured or caused damage.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Florida, September 14, 20051 death · 1 event
- Hurricane in North Carolina, September 14 to 15, 2005$8.3 million · 3 events
- Tornado and Hail in Texas, September 14, 2005$34,000 · F0 · 13 events
- Hail and Damaging Winds in Oklahoma, September 14 to 15, 2005$30,000 · 2.75 in hail · 13 events
- High Surf in Hawaii, September 14 to 17, 20051 injured · 17 events
- Hail and Damaging Winds in Texas, September 14, 20051.75 in hail · 12 events
- Hail and Damaging Winds in Texas, September 14, 2005$10,000 · 1.75 in hail · 7 events
- Hail and Damaging Wind in Colorado, September 14, 200550 kt wind · 3 events
- Damaging Winds in Oklahoma, September 14, 2005$5,000 · 61 kt wind · 3 events
- Hail in Kansas, September 14, 20051 in hail · 3 events
- Hail in Kansas, September 14, 20051 in hail · 2 events
- Flash Flooding in New Jersey, September 14, 20052 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5476065, 5476064.